RUS
ENG
Full version
JOURNALS
// Itogi Nauki i Tekhniki. Seriya "Algebra. Geometriya. Topologiya"
// Archive
Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom.,
1989
Volume 27,
Pages
3–43
(Mi inta123)
This article is cited in
15
papers
Integral group rings: groups of invertible elements and classical
$K$
-theory
V. A. Artamonov
,
A. A. Bovdi
UDC:
512.48;
512.552.7
Fulltext:
PDF file (2430 kB)
Cited by
English version:
Journal of Soviet Mathematics, 1991,
57
:2,
2931–2958
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025